# SDR FDEA201605171625

- Difficulty date: May 17, 2016
- Submitted: May 17, 2016
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 78,413 hours, 15,285 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Part number: ARC050312
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FLAP, OTBD FWD HINGE, WING SIDE, UPPER MOUNT INBD HOLE BORE CORROSION.  CORROSION HOLE NR 2 REWORKED & FOUND EXCEEDS LIMIT IAW CMM 57-44-09.  EXISTING DIAMETER 0.944 INCHES, FINAL DIAMETER 0.951 INCHES, MAX ALLOWABLE DIAMETER 0.944 INCHES.  REPAIR BUSHING   FABRICATED BY MACHINING & INSTALLED IAW EA 1-5750-T0325374 PART 1 STEP 1A.  REFER TO WRI 57507887 FOR WORK DETAILS.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100.
